Mathematical Logic Quarterly 8 (3‐4):331-345 (1962)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19620080313
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,489
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Introduction to Metamathematics.Stephen Cole Kleene - 1952 - Princeton, NJ, USA: North Holland.
Introduction to Metamathematics.Ann Singleterry Ferebee - 1968 - Journal of Symbolic Logic 33 (2):290-291.

Add more references

Citations of this work BETA

Simplicity of Recursively Enumerable Sets.Robert W. Robinson - 1967 - Journal of Symbolic Logic 32 (2):162-172.
Countable Thin Π01 Classes.Douglas Cenzer, Rodney Downey, Carl Jockusch & Richard A. Shore - 1993 - Annals of Pure and Applied Logic 59 (2):79-139.
Uniformly Introreducible Sets.Carl G. Jockusch - 1968 - Journal of Symbolic Logic 33 (4):521-536.
Hyperhypersimple Sets and Q1 -Reducibility.Irakli Chitaia - 2016 - Mathematical Logic Quarterly 62 (6):590-595.
Jump Equivalence of the Δ2 0 Hyperimmune Sets.S. B. Cooper - 1972 - Journal of Symbolic Logic 37 (3):598-600.

View all 8 citations / Add more citations

Similar books and articles

Recursively Enumerable Generic Sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.
On the Orbits of Hyperhypersimple Sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Definable Structures in the Lattice of Recursively Enumerable Sets.E. Herrmann - 1984 - Journal of Symbolic Logic 49 (4):1190-1197.
On a Class of Recursively Enumerable Sets.Farzad Didehvar - 1999 - Mathematical Logic Quarterly 45 (4):467-470.

Analytics

Added to PP index
2013-11-24

Total views
20 ( #560,831 of 2,520,891 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,891 )

How can I increase my downloads?

Downloads

My notes